Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 15, NWS St. Louis, MO

March 8, 20094 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 8, 2009, 11:16 AM CDT for 4 counties in Illinois. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2009, 11:16 AM CDT (16:16 UTC)
Expired
Mar 8, 2009, 12:00 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 11:30 AM CDTTORNADO4 W Carlinville, ILNATIONAL WEATHER SERVICE EMPLOYEE HAS SURVEYED AREA AND HAS DETERMINED THAT DAMAGE WAS PRODUCED BY A TORNADO. INITIAL TOUCHDOWN OCCURRED APPROX. 4 MILES SOUTHWEST OF CARLINVILLE AT 1130 AM...DESTROYING A LUMBER SHED. TWO GRAIN BINS ALSO SUSTAINED SERIOUS DAMAG
Mar 8, 11:35 AM CDTTSTM WND DMG3 W Carlinville, ILGARAGE DAMAGED
Mar 8, 11:40 AM CDTTSTM WND DMGStandard City, IL3 RAIL CARS BLOWN OFF TRACKS
Mar 8, 11:45 AM CDTTSTM WND DMG5 Nw Carlinville, ILBUILDING DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 6:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 081616
SVRLSX
ILC061-083-117-135-081700-
/O.NEW.KLSX.SV.W.0015.090308T1616Z-090308T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CDT SUN MAR 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS
  NORTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL NOON CDT

* AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF KEMPER...OR
  4 MILES NORTHEAST OF JERSEYVILLE...AND WAS MOVING NORTHEAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHIPMAN...
  CARLINVILLE...
  GIRARD...
  FARMERSVILLE...
  RAYMOND...
  WHITE OAK...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3928 8956 3905 9025 3921 9036 3952 8987
      3954 8974 3953 8954 3953 8953 3936 8953
      3935 8952
TIME...MOT...LOC 1616Z 242DEG 52KT 3917 9020

$$

CARNEY
3 follow-up statements
000 
WWUS53 KLSX 081626
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT SUN MAR 8 2009

ILC061-083-081636-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-090308T1700Z/
JERSEY IL-GREENE IL-
1126 AM CDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND
NORTHEASTERN JERSEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE AREA. A 
TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM.

LAT...LON 3928 8956 3908 9015 3934 9015 3952 8987
      3954 8976 3953 8953 3936 8953 3935 8952
TIME...MOT...LOC 1626Z 242DEG 52KT 3923 9003

$$

ILC117-135-081700-
/O.CON.KLSX.SV.W.0015.000000T0000Z-090308T1700Z/
MONTGOMERY IL-MACOUPIN IL-
1126 AM CDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
MACOUPIN AND NORTHWESTERN MONTGOMERY COUNTIES...

AT 1123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHESTERFIELD...OR 12
MILES SOUTHWEST OF CARLINVILLE...AND WAS MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CARLINVILLE...STANDARD CITY...NILWOOD...ATWATER...GIRARD...
WAGGONER...FARMERSVILLE...RAYMOND...HARVEL AND WHITE OAK.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3928 8956 3908 9015 3934 9015 3952 8987
      3954 8976 3953 8953 3936 8953 3935 8952
TIME...MOT...LOC 1626Z 242DEG 52KT 3923 9003

$$

CARNEY
000 
WWUS53 KLSX 081640
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT SUN MAR 8 2009

ILC117-135-081700-
/O.CON.KLSX.SV.W.0015.000000T0000Z-090308T1700Z/
MONTGOMERY IL-MACOUPIN IL-
1140 AM CDT SUN MAR 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN MACOUPIN AND NORTHWESTERN MONTGOMERY COUNTIES...

AT 1134 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CARLINVILLE...AND WAS MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VIRDEN...FARMERSVILLE...WAGGONER...RAYMOND...WHITE OAK AND HARVEL.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3928 8956 3916 8993 3945 8998 3952 8987
      3954 8976 3953 8953 3936 8953 3935 8952
TIME...MOT...LOC 1640Z 242DEG 52KT 3935 8981

$$

CARNEY
000 
WWUS53 KLSX 081700
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT SUN MAR 8 2009

ILC117-135-081710-
/O.EXP.KLSX.SV.W.0015.000000T0000Z-090308T1700Z/
MONTGOMERY IL-MACOUPIN IL-
1200 PM CDT SUN MAR 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACOUPIN AND
NORTHWESTERN MONTGOMERY COUNTIES EXPIRES AT NOON CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM.

LAT...LON 3928 8956 3916 8993 3945 8998 3952 8987
      3954 8976 3953 8953 3936 8953 3935 8952
TIME...MOT...LOC 1640Z 242DEG 52KT 3934 8980

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:53 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Mar 8, 6:53 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN MAR 8 2009

.DISCUSSION...
/438 AM CDT SUN MAR 8 2009/
SHRA/TSRA WILL CONT TO MOVE NEWD THRU THE NWRN PTN OF THE CWA EARLY
THIS MRNG JUST N OF STNRY FNT EXTDG FM SFC LOW OVER SERN KS NE TO
JUST S OF UIN. THIS ACTIVITY IS ALSO ON THE NOSE OF A STG 50-60 KT
SWLY LLJ OVER SERN KS. THE LATEST RUC ANLYS SHOWS STG 850 MB
MOISTURE CNVG ACRS NRN MO ATTM. THE BEST THREAT OF CONVECTION
SHOULD CONT OVER THE NRN HALF OF THE CWA FOR THE REST OF THE MRNG
HRS AS A STG SHRTWV TROF OVER THE PLAINS MOVES RAPIDLY NEWD THRU
NRN MO WITH ITS ASSOCIATED SFC LOW MOVG THRU NERN MO LT THIS MRNG
AND THRU NERN IL BY LT THIS AFTN. A TRAILING CDFNT WILL SWEEP
THRU THE CWA LT THIS MRNG AND THIS AFTN. ALTHOUGH THERE WILL NOT
BE WIDESPREAD PCPN THIS AFTN AS THE DRY SLOT MOVES E-NEWD INTO THE
CWA THERE SHOULD BE A LINE OR BKN LINE OF CONVECTION JUST AHD OF
THE CDFNT MOVG RAPIDLY EWD THRU THE CWA THIS AFTN. A FEW OF THESE
STORMS MAY BE SEVERE WITH PLENTY OF LOW-MID LVL SHEAR DUE TO AN
80-90 KT MID LVL WIND MAX MOVG THRU THE CWA ARND 18Z SUN S OF THE
MID LVL LOW MOVG E-NEWD THRU SERN IA. THIS CONVECTION SHOULD RACE
E OF THE CWA BY EARLY THIS EVNG AS COOLER AND DRIER LOW LVL AIR
ADVCTS EWD THRU THE CWA BHND THE CDFNT/850 MB TROF. TEMPERATURES
MAY BCM STEADY OR SLOWLY FALL THIS AFTN OVER THE NWRN HALF OF THE
CWA WITH RELATIVELY STG LOW LVL CAA...ALTHOUGH THIS MAY BE
PARTIALLY OFFSET BY SOME SUNSHINE EXPECTED AS THE CLOUDS RAPIDLY
CLR OUT. THE TRANQUIL AND COOLER WX WILL BE SHORT LIVED AS THE WK
SFC RDG OVER THE AREA TGT MOVES RAPIDLY E OF THE AREA ON MON WITH
WK SW FLOW SHRTWVS ALONG WITH INCRSG LOW-MID LVL WAA BRINGING
SHRA/TSRA BACK TO THE CWA MON AFTN AND ESPECIALLY MON NGT. THE GFS
MDL STILL APRS A LTL TOO FAR E-NE WITH THE PCPN ON MON AND PREFER
THE SLIGHTLY SLOWER NAM MDL SOLUTION WHICH BRINGS CONVECTION BACK
INTO THE WRN PTN OF THE CWA MON AFTN AND ACRS MUCH OF THE CWA MON
NGT AS A STRENGTHENING SWLY LLJ BRINGS INCRSG LOW LVL MOISTURE BACK
INTO THE AREA. A WK WRMFNT WILL ALSO LIFT NWD THRU THE CWA MON NGT
AND TUE MRNG. ELEVATED CONVECTION MAY BRING SOME HVY RAIN TO THE
AREA MON NGT ALONG WITH A CHC OF HAIL. MDLS AREA A LTL SLOWER WITH
THE CDFNT FCST TO MOVE SEWD THRU THE AREA TUE AS AN INTENSIFYING
SHRTWV TROF...MID LVL LOW MOVES NEWD THRU THE NRN PLAINS. THE MDLS
NOW MOVE THIS CDFNT SEWD THRU THE CWA TUE AFTN AND EVNG. WILL
KEEP THE CHC OF SHRA/TSRA GOING OVER THE SERN PTN OF THE CWA TUE
NGT WITH THIS SLOWER FRONTAL PASSAGE. THERE WILL BE VERY STG CAA
TUE NGT WITH MUCH COLDER AIR ADVCTG INTO THE CWA TUE NGT AND WED
WITH WINTER LIKE TEMPERATURES RETURNING TO THE CWA WED AND WED
NGT.

GKS

&&

.AVIATION...
/646 AM CDT SUN MAR 8 2009/
FOR THE 12Z TAFS...
COLD FRONT WILL SWEEP EASTWARD ACROSS THE AREA THIS MORNING AND
EARLY THIS AFTERNOON. HAVE CONTINUED TWO HOUR TEMPO GROUPS FOR
IFR/MVFR CIGS/VSBYS FOR TSRA AHEAD OF FRONT. LINE OF STORMS AS
ALREADY DEVELOPED AHEAD OF FRONT WITH SCT SEVERE STORMS...SO HAVE
ALSO ADDED MENTION OF STRONG WIND GUSTS AND HAIL AT KUIN/KCOU. MAY
HAVE TO BE ADDED LATER AT KSTL/KSUS AS TORNADO WATCH IS IN EFFECT
UNTIL 2 PM. W-NWLY STRAIGHT LINE WINDS WILL GUST TO 30KTS BEHIND
FRONT. MAY SEE SOME CIGS AT KUIN IN THE 008-020 RANGE THROUGH THIS
AFTN...DO NOT EXPECT THESE LOW CIGS AT KCOU/KSTL/KSUS AT THIS
TIME. WINDS WILL DIE DOWN QUICKLY AND SKIES WILL CLEAR AFTER
SUNSET.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KNOX-LEWIS-
     MARION-MONROE-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL.

&&

WFO LSX
Hazardous weather outlook, Mar 8, 8:12 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT SUN MAR 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
812 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS EASTERN MISSOURI
AND SOUTHERN ILLINOIS TODAY AS AN AREA OF LOW PRESSURE AND A TRAILING
COLD FRONT SWEEPS THROUGH THE REGION. STORMS ARE ANTICIPATED ALONG
AND AHEAD OF THE COLD FRONT. SOME OF THESE STORMS MAY BE SEVERE
WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS BEGINNING MONDAY AFTERNOON
AND CONTINUING UNTIL TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Mar 8, 11:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1054 AM     TSTM WND GST     ST. PETERS              38.78N  90.61W
03/08/2009  M50 MPH          ST. CHARLES        MO   AMATEUR RADIO

            INTERSECTION OF JUNGERMAN AND WILLET

&&

EVENT NUMBER LSX0901566

TRUETT
Local storm report, Mar 8, 11:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND GST     ST. PETERS              38.78N  90.61W
03/08/2009  M56 MPH          ST. CHARLES        MO   NWS EMPLOYEE

&&

EVENT NUMBER LSX0901567

TRUETT
Local storm report, Mar 8, 11:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     FESTUS                  38.22N  90.41W
03/08/2009                   JEFFERSON          MO   TRAINED SPOTTER

            SMALL LIMBS DOWN...PEA SIZE HAIL

&&

EVENT NUMBER LSX0901568

TRUETT
Local storm report, Mar 8, 11:14 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TORNADO          1 W NUTWOOD             39.08N  90.57W
03/08/2009                   JERSEY             IL   EMERGENCY MNGR

            TORNADO SPOTTED NEAR COON CREEK WITH DAMAGE

&&

EVENT NUMBER LSX0901569

TRUETT
Local storm report, Mar 8, 11:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             FIELDON                 39.11N  90.50W
03/08/2009  E1.00 INCH       JERSEY             IL   EMERGENCY MNGR

&&

EVENT NUMBER LSX0901570

TRUETT
Local storm report, Mar 8, 11:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CDT SUN MAR 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TORNADO          FIELDON                 39.11N  90.50W
03/08/2009                   JERSEY             IL   LAW ENFORCEMENT

            TORNADO SPOTTED NEAR FIELDON

&&

EVENT NUMBER LSX0901571

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:54 PM CSTFlash Flood WatchLSXAdams8 hr
Mar 8, 10:51 AM CDTTornado WarningLSXCalhoun, Jersey24 min
Mar 8, 11:06 AM CDTTornado WarningLSXMonroe, Randolph, Saint Clair39 min
Mar 8, 11:17 AM CDTTornado WarningLSXGreene, Macoupin13 min
Mar 8, 11:32 AM CDTTornado WarningLSXRandolph, Saint Clair, Washington43 min
Mar 8, 12:16 PM CDTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more7 hr
Mar 8, 12:33 PM CDTTornado WarningLSXMarion10 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.